MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952808350
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device code 2923 relates to component code 515.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.But the manufacturing batch record review confirmed that the device met all material, assembly and performance specifications., if the device is returned and , if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgment occurred.The target lesion was located in the very calcified proximal right coronary artery (rca).After pre-dilation was performed, a 3.50x8mm promus premier¿ drug-eluting stent was advanced but failed to cross the lesion.However, upon removal of the device and when a guidezilla guide extension catheter was inserted, it was noted that the stent had fallen off of the balloon inside the rca.The patient was transferred to another hospital.No further complications were reported and the patient's status was fine.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6553714
Report Number2134265-2017-04497
Device Sequence Number16436707
Product Code NIQ
UDI-Device Identifier08714729844624
UDI-Public(01)08714729844624(17)20180626(10)20120196
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2018
Device Model NumberH7493952808350
Device Catalogue Number39528-0835
Device Lot Number20120196
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2017
Initial Report FDA Received Date05/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;